Alert archive / New Mexico / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 56, NWS Albuquerque, NM

May 22, 2018Mora County, San Miguel County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at May 22, 2018, 2:48 PM MDT for Mora County, San Miguel County, New Mexico. It was in force for 15 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 22, 2018, 2:48 PM MDT (20:48 UTC)
Expired
May 22, 2018, 3:03 PM MDT
In force
15 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Mora County, NM, San Miguel County, NM

The radar

The Albuquerque radar (KABX), 160 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.8 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2018-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 64 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2018-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 101 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
64 J/kg
Mixed-layer CIN
-183 J/kg
Mixed-layer LCL
1258 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
101 m²/s²
0-3 km storm-relative helicity
152 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

945 
WUUS55 KABQ 222048
SVRABQ
NMC033-047-222130-
/O.NEW.KABQ.SV.W.0056.180522T2048Z-180522T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
248 PM MDT TUE MAY 22 2018

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Northwestern San Miguel County in northeastern New Mexico...
  Western Mora County in northeastern New Mexico...

* Until 330 PM MDT.

* At 247 PM MDT, a severe thunderstorm was located near Tierra Monte,
  or 11 miles south of Mora, moving north to northeast at 30 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Mora, La Cueva, Ledoux, Cleveland, Tierra Monte, Coyote Creek State
  Park, Morphy Lake State Park, Gascon, Chacon and Holman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Move to an interior room on the lowest floor of a building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3571 10532 3576 10551 3622 10539 3613 10507
TIME...MOT...LOC 2047Z 199DEG 26KT 3582 10540 

HAIL...1.25IN
WIND...60MPH
 
$$

40
1 follow-up statement
815 
WWUS55 KABQ 222103
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
303 PM MDT TUE MAY 22 2018

NMC033-047-222112-
/O.CAN.KABQ.SV.W.0056.000000T0000Z-180522T2130Z/
San Miguel-Mora-
303 PM MDT TUE MAY 22 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SAN MIGUEL AND
WESTERN MORA COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning has been cancelled.

LAT...LON 3571 10532 3576 10551 3622 10539 3613 10507
TIME...MOT...LOC 2102Z 199DEG 26KT 3593 10535 

$$

40

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at May 22, 2:48 PM MDT, 0 minutes earlier.

Area forecast discussion, May 22, 2:48 PM MDT, 0 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
248 PM MDT Tue May 22 2018

.SYNOPSIS...
Moist low level southerly flow will continue east of the central
mountains today, and scattered thunderstorms will develop across the
area this afternoon and evening. West of the central mountains,
drier air will move into the area from the Desert Southwest. Drier
air will continue to spread eastward across New Mexico Wednesday, but
moisture will remain across the eastern plains, where another round
of showers and thunderstorms are expected. High pressure will build
across the state Thursday through Saturday with a warming trend and
light winds. Though dry southwest flow aloft will continue Sunday and
Monday, an upper level low in the Great Basin will bring slightly
cooler daytime temperatures to New Mexico.

&&

.DISCUSSION...
Precipitable water values are below one half of an inch west of the
central mountains early this afternoon, but increase rapidly to the
east from around one half of an inch near the central mountains to
around one inch at the TX/NM border. Surface based CAPE values range
from near 1000 J/kg along the east slopes of the central mountains
to 1500-2500 J/kg in the far eastern plains. Isolated showers and
thunderstorms have developed along the east slopes of the central
mountains early this afternoon and convection is expected to increase
to the east across the highlands and eastern plains this afternoon
and evening. Bulk shear between 0 and 6 kilometers will be weak this
afternoon and evening across eastern NM, and this will limit the
severe threat to isolated severe wind gusts and hail. Storms will
continue until after midnight in the eastern plains, before
diminishing late. Clear skies and slightly cooler low temperatures
tonight will predominate across western NM.

Dry southwest flow aloft will spread eastward into central NM
Wednesday, while low and mid level moisture will remain across the
eastern plains. Directional wind shear from 0 to 6 kilometers is
projected to increase Wednesday afternoon in the eastern plains, and
the chance for severe thunderstorms is expected to be greater. High
temperatures Wednesday will be 2 to 5 degrees higher than today, as
the upper low in the northern Great Basin moves northward and
weakens.

An upper level ridge spanning from AZ northwestward into the
interior Pacific Northwest Thursday morning will amplify and slowly
move eastward Thursday through Saturday. This large system will keep
NM in a dry and progressively warmer west to southwest flow through
Saturday. High temperatures Saturday will be 5 to 15 degrees above
normal. An upper low will move from the southern Great Basin to
southwest UT Sunday, and then lift northeast over east central UT
Monday. This pattern will keep NM in a dry southwest flow aloft, but
falling 500 millibar heights associated with the upper low will
provide slightly cooler daytime temperatures to NM Sunday and Monday.

28

&&

.FIRE WEATHER...
Very dry and breezy southwest flow has invaded western New Mexico
once again today as an upper level low pressure system passes
through Utah. Dry air may spread as far east as the Rio Grande
Valley by late this afternoon where marginal conditions are also
possible. Meanwhile, moist instability remains in place along and
east of the central mt chain today where storms are already firing
early this afternoon. Expect storms to shift across the plains with
locally heavy rainfall through tonight. Excellent recoveries will
occur across the east with fair to good values central and west.

Wednesday will feature much of the same except dry air will move
even farther east across the central mt chain. Southwest winds will
be lighter for central and western NM however temps will warm back
above normal. The east will remain under the gun for showers and
storms with locally heavy rainfall through Wednesday night.

A ridge of high pressure will build over the region Thursday and
peak Saturday before breaking down Sunday. Temperatures will warm
above normal with lots of 80s and 90s. Single digit min humidities
are expected through this period with poor to fair overnight
recoveries for central and western NM. Winds will be light beneath
the ridge. Winds will trend up Sunday and become breezy Monday and
Tuesday.

&&

.AVIATION...
18Z TAF CYCLE
SHRA forming along the central mt chain late this morning will
develop into TSRA thru 19Z then increase in coverage across eastern
NM this afternoon. A few storms may become strong to severe w/ high
winds, large hail, and heavy rain. Storm motions will to the north-
northeast around 25 kt. Central and western NM will remain dry w/
increasing south-southwest winds. The coverage of SHRA/TSRA will
focus over eastern NM thru 04Z before tapering off to a few SHRA
overnight. MVFR low cigs are expected to redevelop over eastern NM
w/ moist low level south-southeast flow.

Guyer

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  46  83  46  87 /   5   0   0   0
Dulce...........................  41  78  42  81 /  20   5   0   5
Cuba............................  45  77  47  81 /  10   0   0   5
Gallup..........................  36  81  38  85 /   5   0   0   0
El Morro........................  36  77  38  81 /   5   0   0   0
Grants..........................  38  81  39  84 /   5   0   0   0
Quemado.........................  41  78  42  82 /   5   0   0   0
Glenwood........................  50  86  52  90 /   5   0   0   0
Chama...........................  36  72  36  74 /  20  10   5   5
Los Alamos......................  53  76  55  79 /  20  10   5   5
Pecos...........................  50  73  51  78 /  30  30  20  10
Cerro/Questa....................  43  72  43  76 /  20  10  10  10
Red River.......................  39  62  40  66 /  30  20  10  10
Angel Fire......................  29  67  29  72 /  50  50  20  10
Taos............................  40  77  40  80 /  20  20  10   5
Mora............................  43  71  44  77 /  40  50  30  10
Espanola........................  50  82  50  85 /  10  10   5   5
Santa Fe........................  52  76  53  79 /  20  20  10   5
Santa Fe Airport................  50  80  51  83 /  20  10  10   5
Albuquerque Foothills...........  54  84  55  86 /   5   5   5   5
Albuquerque Heights.............  56  85  57  87 /   5   0   0   5
Albuquerque Valley..............  51  87  52  89 /   5   0   0   5
Albuquerque West Mesa...........  52  86  53  88 /   5   0   0   5
Los Lunas.......................  46  88  47  90 /   5   0   0   5
Rio Rancho......................  53  86  55  88 /   5   0   5   5
Socorro.........................  55  89  57  92 /   5   0   0   5
Sandia Park/Cedar Crest.........  49  78  51  81 /  10  10   5   5
Tijeras.........................  48  80  50  83 /  10  10   5   5
Moriarty/Estancia...............  43  82  42  85 /  10  10  10   5
Clines Corners..................  48  76  49  81 /  20  20  10  10
Gran Quivira....................  51  81  53  83 /  10  10   5   5
Carrizozo.......................  54  82  57  85 /  10  10  10  10
Ruidoso.........................  50  74  51  77 /  30  30  20  30
Capulin.........................  50  76  50  82 /  40  30  40  10
Raton...........................  48  79  47  85 /  40  40  20  10
Springer........................  48  79  46  85 /  40  30  40  10
Las Vegas.......................  46  73  46  80 /  40  40  40  10
Clayton.........................  55  80  55  87 /  30  30  40  10
Roy.............................  52  76  52  84 /  50  40  40  10
Conchas.........................  56  82  57  90 /  40  50  40  10
Santa Rosa......................  55  81  55  88 /  30  30  30  20
Tucumcari.......................  60  85  60  92 /  30  40  40  20
Clovis..........................  58  81  57  87 /  30  50  40  20
Portales........................  59  82  59  88 /  30  50  40  20
Fort Sumner.....................  59  84  60  90 /  50  50  40  20
Roswell.........................  62  88  63  91 /  30  30  30  20
Picacho.........................  57  81  57  84 /  30  50  30  40
Elk.............................  52  79  52  82 /  40  50  20  40

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&
Hazardous weather outlook, May 22, 4:24 AM MDT, 10 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
424 AM MDT Tue May 22 2018

NMZ501>540-231100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
424 AM MDT Tue May 22 2018

This hazardous weather outlook is for portions of north and central
New Mexico.

.DAY ONE...Today and Tonight

A few strong storms are possible east of the Central Mountain Chain
this afternoon and evening. Wind gusts to between 45-55 mph, hail to
the size of nickels and frequent lightning are the primary threats.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Strong to potentially severe storms are likely Wednesday afternoon
and evening across the Eastern Plains.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report rainfall amounts and any flooding
through the National Weather Service Albuquerque web site at
weather.gov/abq or by calling 1.888.386.7637.

11

In the hours before

Local storm report, May 22, 10:49 AM MDT, 3 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1049 AM MDT TUE MAY 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     TSTM WND DMG     5 ESE ALBUQUERQUE       35.10N 106.54W
05/21/2018                   BERNALILLO         NM   TRAINED SPOTTER

0253 PM     HAIL             5 E ALBUQUERQUE         35.11N 106.54W
05/21/2018  E0.75 INCH       BERNALILLO         NM   TRAINED SPOTTER

0303 PM     HAIL             6 ENE ALBUQUERQUE       35.15N 106.53W
05/21/2018  M0.75 INCH       BERNALILLO         NM   TRAINED SPOTTER

            ONE HALF TO THREE QUARTER INCH HAIL.

&&

EVENT NUMBER ABQ201800639
EVENT NUMBER ABQ201800640
EVENT NUMBER ABQ201800641

CHJ
Local storm report, May 22, 11:37 AM MDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1137 AM MDT TUE MAY 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0256 PM     HAIL             2 E CARNUEL             35.07N 106.42W
05/21/2018  E1.00 INCH       BERNALILLO         NM   PUBLIC

&&

EVENT NUMBER ABQ201800642

DPORTER
Local storm report, May 22, 12:48 PM MDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1248 PM MDT TUE MAY 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0250 PM     TSTM WND DMG     3 NW ALBUQUERQUE        35.15N 106.66W
05/21/2018                   BERNALILLO         NM   TWITTER FEED

            LARGE TREE BRANCH DOWN IN LOS RANCHOS DE ALBUQUERQUE

&&

EVENT NUMBER ABQ201800643

GUYER
Special weather statement, May 22, 1:33 PM MDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
133 PM MDT TUE MAY 22 2018

NMZ526-539-222000-
Eastern Lincoln County-South Central Mountains-
133 PM MDT TUE MAY 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN LINCOLN COUNTY UNTIL
200 PM MDT...

At 133 PM MDT, Doppler radar was tracking a strong thunderstorm near
Glencoe, or 11 miles east of Ruidoso, moving northeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Heavy rain will also be possible with this storm.

Locations impacted include...
Lincoln, Ruidoso, Ruidoso Downs, Tinnie, Glencoe, Hondo, Lincoln
State Monument and San Patricio.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area.

&&

LAT...LON 3330 10532 3331 10561 3332 10563 3358 10543
      3340 10518 3331 10531
TIME...MOT...LOC 1933Z 221DEG 16KT 3333 10549

40
Special weather statement, May 22, 1:55 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
155 PM MDT TUE MAY 22 2018

NMZ526-539-222030-
Eastern Lincoln County-South Central Mountains-
155 PM MDT TUE MAY 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL LINCOLN COUNTY UNTIL 230
PM MDT...

At 155 PM MDT, Doppler radar was tracking a strong thunderstorm near
Nogal, or 13 miles east of Carrizozo, moving northeast at 15 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Capitan, Encinoso and Angus.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3361 10576 3362 10574 3363 10574 3367 10577
      3389 10560 3368 10537 3351 10564
TIME...MOT...LOC 1955Z 221DEG 15KT 3364 10565

40
Special weather statement, May 22, 2:25 PM MDT, 23 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
225 PM MDT TUE MAY 22 2018

NMZ512-514-515-529-222100-
Northeast Highlands-East Slopes Sangre de Cristo Mountains-West
Slopes Sangre de Cristo Mountains-Southern Sangre de Cristos above
9500 feet-
225 PM MDT TUE MAY 22 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SAN MIGUEL COUNTY
UNTIL 300 PM MDT...

At 224 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles southwest of El Porvenir, or 13 miles west of Las Vegas, moving
north to northeast at 20 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Upper Colonias, El Porvenir, Sapello, Manuelitas, San Geronimo,
Rociada, Mineral Hill, San Pablo and Gallinas.

This storm may intensify, so be certain to monitor your preferred
media outlets and NOAA Weather Radio for additional information and
possible warnings from the National Weather Service.

&&

LAT...LON 3551 10537 3556 10559 3588 10553 3581 10521
TIME...MOT...LOC 2024Z 196DEG 18KT 3562 10546

40

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 6:00 PM MDTSpecial Weather StatementABQColfax30 min
May 21, 6:15 PM MDTSevere Thunderstorm WarningABQLincoln, Socorro, Torrance43 min
May 21, 6:39 PM MDTSevere Thunderstorm WarningABQLincoln66 min
May 21, 6:56 PM MDTSevere Thunderstorm WarningABQLincoln, Socorro, Torrance64 min
May 21, 7:19 PM MDTSpecial Weather StatementABQHarding41 min
May 21, 7:21 PM MDTSpecial Weather StatementABQValencia24 min
May 21, 7:26 PM MDTSevere Thunderstorm WarningABQLincoln64 min
May 21, 7:33 PM MDTSevere Thunderstorm WarningABQSocorro, Torrance, Valencia13 min
May 21, 7:50 PM MDTSpecial Weather StatementABQSan Miguel25 min
May 21, 7:57 PM MDTSevere Thunderstorm WarningABQGuadalupe, Lincoln, Torrance63 min
May 21, 8:02 PM MDTSpecial Weather StatementABQValencia28 min
May 21, 8:18 PM MDTSpecial Weather StatementABQHarding27 min
May 21, 8:20 PM MDTSpecial Weather StatementABQ25 min
May 21, 8:23 PM MDTSevere Thunderstorm WarningABQLincoln67 min
May 21, 8:31 PM MDTSevere Thunderstorm WarningABQHarding, San Miguel23 min
May 21, 8:42 PM MDTSpecial Weather StatementABQQuay48 min
May 21, 9:21 PM MDTSpecial Weather StatementABQ39 min
May 21, 9:27 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln63 min
May 21, 9:45 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe42 min
May 21, 9:50 PM MDTSpecial Weather StatementABQQuay40 min
May 21, 10:28 PM MDTSpecial Weather StatementABQDe Baca47 min
May 21, 10:52 PM MDTSevere Thunderstorm WarningABQCurry, De Baca, Quay, Roosevelt68 min
May 21, 11:03 PM MDTSpecial Weather StatementABQDe Baca42 min
May 22, 1:33 PM MDTSpecial Weather StatementABQLincoln27 min
May 22, 1:44 PM MDTSevere Thunderstorm WarningABQLincoln46 min
May 22, 1:55 PM MDTSpecial Weather StatementABQLincoln35 min
May 22, 2:05 PM MDTSevere Thunderstorm WarningABQLincoln29 min
May 22, 2:25 PM MDTSpecial Weather StatementABQMora35 min
May 22, 2:37 PM MDTSevere Thunderstorm WarningABQLincoln53 min
May 22, 4:04 PM MDTSpecial Weather StatementABQSanta Fe26 min
May 22, 4:12 PM MDTSpecial Weather StatementABQLincoln33 min
May 22, 4:30 PM MDTSpecial Weather StatementABQSanta Fe30 min
May 22, 4:35 PM MDTSpecial Weather StatementABQMora25 min
May 22, 4:40 PM MDTSevere Thunderstorm WarningABQColfax, Mora35 min
May 22, 4:45 PM MDTSpecial Weather StatementABQLincoln30 min
May 22, 4:48 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln57 min
May 22, 4:57 PM MDTAreal Flood AdvisoryABQMora, San Miguel, Santa Fe2 hr
May 22, 5:06 PM MDTAreal Flood AdvisoryABQLincoln114 min
May 22, 5:06 PM MDTSpecial Weather StatementABQSanta Fe24 min
May 22, 5:18 PM MDTSpecial Weather StatementABQColfax27 min
May 22, 5:43 PM MDTAreal Flood AdvisoryABQSanta Fe2 hr
May 22, 5:45 PM MDTSpecial Weather StatementABQChaves30 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.